# SDR USAABB03230

- Difficulty date: December 26, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Seat Row 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AISLE EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 33 INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
